# SDR SWAA2023081778584

- Difficulty date: July 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 294.5 TO BS 312 RBL 15 AT FWD GALLEY AREA 2023-447486<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24.;[02] PERFORMED PERMANENT REPAIR ON WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 294.5 TO BS 312 RBL 15 AT FWD I.A.W B737-700 SRM 53-10-51-2R-6 REPAIR 6; FIGURE 203; SHEET 5; AND SRM 51-40-02-0G-0. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED PERMANENT REPAIR ON WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 294.5 TO BS 312 RBL 15 AT FWD I.A.W B737-700 SRM 53-10-51-2R-6 REPAIR 6; FIGURE 203; SHEET 5; AND SRM 51-40-02-0G-0. SEE INDIVIDUAL SIGN OFF BELOW. TASK COMPLETED RII
